# SDR IPXA2017051517109

- Difficulty date: May 14, 2017
- Submitted: May 26, 2017
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-45E
- Aircraft serial: 27154
- Aircraft time: 99,476 hours, 16,666 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Barrier
- Condition: Damaged
- Location: Main Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRE BARRIER ON THE MAIN CARGO DOOR DAMAGED & TORN IN TWO LOCATIONS.  REPLACED THE BARRIER IAW AMM 25-58-06.
